Skip to Content

Taking adderall 30mg. Still very tired what r some other drugs to try?

Responses (1)

chuck1957 30 Dec 2015

wildperson; Really this is kind of common, And you should let the doctor know so he or she can decide which way to go on this sometimes they add something in a whole different drug class to boost the Adderall. Chuck1957

wildperson1127 31 Dec 2015

Chuck, I have to tell u I need a new doctor. He didn't seem to care about how very tired I am. I don't think he really know much about sleep disorders. He is a pulminary

chuck1957 1 Jan 2016

Yes wildperson; you have the answer right there it is time to get a doctor that knows more about all of this and the sooner the better for your sake. Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions